Differential Neighborhoods and Differential Limit Points in Derivative Topological Spaces
Keywords:
Derivative topology, differential open, differential neighborhood, differential limit point and differential derived set.Abstract
In recent years, some generalized structures of topologies were introduced. In this way, derivative topological space was introduced. To contribute in this orientation, we introduce and investigate the properties of differential neighborhoods and differential limit points in derivative topological spaces. We explore many properties of them and discuss their behaviour on derivative topological spaces. A differential limit point is a point in a differential ring that can be approached arbitrarily close by the elements that same set. These concepts serve as the building blocks for defining other key properties in derivative topological spaces. The relation between differential open sets, differential closure, differential neighborhoods and differential derived sets were obtained.
Downloads
References
Abuhlail, J. A Zariski topology for modules. Commun. Algebra 39(11):4163–4182, (2011).
Ansari-Toroghy, H., Keyvani, S., Farshadifar, F. ,The Zariski topology on the Second spectrum of a module (II). Bull. Malays. Math. Sci. Soc. 39(3):1089–1103, (2016).
Djavvat Khadjiev Fethi Callial P, On the Differential Prime Radical of a Differential Ring, Turkish Journal of mathematics, Vol 22 No. 4, 355-368, (1998).
Hadji-Abadi, H., Zahedi, M. M. ,Some results on fuzzy prime spectrum of a ring. Fuzzy Sets Syst. 77(2):235–240, (1996).
I.N. Herstein, Topics in algebra, second edition, Wiley india Pvt. Ltd, New Delhi, Reprint 2017.
James R. Munkres , Topology, 2nd edition, Prentice- hall of India Private limited. New Delhi.
Kaplansky, An introduction to differential algebra, Actualities Sei. Indust. 1251 (1957), 9-63.
E. Kolchin," Differential Algebra and Algebraic Groups." Academic Press, New York, 1973.
J.F. Ritt, Differential Algebra, Amer. Math. Soc. Coll. Pub. Vol 33, New York, 1950.
B. Sorna Praba and S. Nithyanantha Jothi, A derivative topology on differential rings, (Communicated)
B. Sorna Praba and S. Nithyanantha Jothi, Differential interior and differential closure in derivative topological spaces, (communicated).
William F. Keigher, Prime differential ideals in differential rings, Contribution to algebra, 239-249, (1977).
William F. Keigher, Spectra of differential rings Cahiers de topologie et géométrie différentielle catégoriques, tome 24, no 1, p. 47-56, (1983).
Downloads
Published
How to Cite
Issue
Section
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
All papers should be submitted electronically. All submitted manuscripts must be original work that is not under submission at another journal or under consideration for publication in another form, such as a monograph or chapter of a book. Authors of submitted papers are obligated not to submit their paper for publication elsewhere until an editorial decision is rendered on their submission. Further, authors of accepted papers are prohibited from publishing the results in other publications that appear before the paper is published in the Journal unless they receive approval for doing so from the Editor-In-Chief.
IJISAE open access articles are licensed under a Creative Commons Attribution-ShareAlike 4.0 International License. This license lets the audience to give appropriate credit, provide a link to the license, and indicate if changes were made and if they remix, transform, or build upon the material, they must distribute contributions under the same license as the original.


